A weak ergodic theorem for infinite products of Lipschitzian mappings.

Reich, Simeon; Zaslavski, Alexander J.

Abstract and Applied Analysis (2003)

  • Volume: 2003, Issue: 2, page 67-74
  • ISSN: 1085-3375

How to cite

top

Reich, Simeon, and Zaslavski, Alexander J.. "A weak ergodic theorem for infinite products of Lipschitzian mappings.." Abstract and Applied Analysis 2003.2 (2003): 67-74. <http://eudml.org/doc/50130>.

@article{Reich2003,
author = {Reich, Simeon, Zaslavski, Alexander J.},
journal = {Abstract and Applied Analysis},
keywords = {ergodicity; infinite product; Lipschitzian mappings; convergence properties},
language = {eng},
number = {2},
pages = {67-74},
publisher = {Hindawi Publishing Corporation, New York},
title = {A weak ergodic theorem for infinite products of Lipschitzian mappings.},
url = {http://eudml.org/doc/50130},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Reich, Simeon
AU - Zaslavski, Alexander J.
TI - A weak ergodic theorem for infinite products of Lipschitzian mappings.
JO - Abstract and Applied Analysis
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 2
SP - 67
EP - 74
LA - eng
KW - ergodicity; infinite product; Lipschitzian mappings; convergence properties
UR - http://eudml.org/doc/50130
ER -

NotesEmbed ?

top

You must be logged in to post comments.